# SDR HALA2009051800178

- Difficulty date: May 18, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 87,584 hours, 16,931 cycles
- System (JASC): 2612 · Fire Detection
- Part: Annunciator
- Condition: No Test
- Location: Fire Control
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU/CARGO FIRE CONTROL PANEL CARGO "DISCHARGE" ANNUNCIATOR WILL NOT TEST.  REMOVED AND REPLACED APU/CARGO FIRE PANEL "DISCHARGE " SWITCH OPS CHECK'S GOOD IAW AMM 26-2203.
